# SDR DALA2018072404659

- Difficulty date: July 21, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 84,007 hours, 38,752 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME LOWER LEG STA 1460 CORRODED BETWEEN STR 29R AND STR 30R. COMPLIED WITH ERA 570260-14 REV ORIG SECTION I PERMANENT REPAIR.
